# SDR FPI2008F00000

- Difficulty date: August 21, 2008
- Submitted: September 8, 2008
- Operation: Air carrier
- Aircraft: N778VK
- Make and model: Cessna 210M
- Aircraft serial: 21062895
- Engine: Cont IO520*
- System (JASC): 5100 · Standard Practices/Structures
- Part: Cable
- Part number: 505530401
- Condition: Broken
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MFG SERVICE KIT PN SK210174, CABLE ASSY BROKE AT THREADED END AFTER THE STOP NUT SEVEN WEEKS AFTER INSTALLATION APPEARS THREAD WALL IS TOO THIN LEADING TO FATIGUE.  (K)
